Cutaneous Leukocytoclastic Vasculitis with Gastrointestinal Involvement after Anti-Tuberculosis Treatment
Sangwoo Shim, Chi Young Jung
Tuberc Respir Dis. 2017;80(2):210-211.   Published online 2017 Mar 31     DOI: https://doi.org/10.4046/trd.2017.80.2.210
Citations to this article as recorded by Crossref logo
Ceftriaxone-induced leukocytoclastic vasculitis: a case report and literature review of antibiotic-induced leukocytoclastic vasculitis
Aseel A Almasoudi, Eman S Bablghaith, Samaher I Alaauldeen, Ayman M Falemban, Ahlam A Sherbeeni, Adeeb A Bulkhi
Journal of International Medical Research.2022; 50(5): 030006052210977.     CrossRef
Fatal gastrointestinal bleeding due to IgA vasculitis complicated with tuberculous lymphadenitis: A case report and literature review
Norihito Yamauchi, Shuji Tanda, Saori Kashiwagi, Atsunori Ohnishi, Munehiro Kugai, Takako Akazawa, Tsuguhiro Matsumoto, Junko Yamauchi, Akira Muramatsu, Soutaro Fujimoto
Clinical Case Reports.2020; 8(9): 1741.     CrossRef
Ethambutol/isoniazid/rifampicin
Reactions Weekly.2017; 1667(1): 145.     CrossRef